# SDR SWAA064346

- Difficulty date: November 11, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 464 hours, 267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 417A5700
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP AT MID CABIN.  SECURED LOOSE CONNECTOR AT ROW 8 ABC PER MM.
